# SDR ASAA11510321

- Difficulty date: August 24, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 10,006 hours, 3,095 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11358
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 10,053 hours, 3,108 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES WITH MASTER CAUTION RESET.   LT PACK ZONE TEMP CONTROLLER SHOWS FAULT FOR TCV.  ACCOMPLISHED FIM 21 62 00 810 830.  REPLACED LT TEMP CONTROL VALVE REF MM 21 51 10.  OPS AND LEAK CHECKS NORMAL.
